Publication detail

Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case

DIBLÍK, J. ŠMARDA, Z. KHUSAINOV, D. GRYTSAY, I.

Original Title

Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case

English Title

Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case

Type

journal article

Language

en

Original Abstract

We are study stability of nonlinear autonomous quadratic discrete systems in the critical case. We proved a new conditions quaranted wxistence a stable solution .

English abstract

We are study stability of nonlinear autonomous quadratic discrete systems in the critical case. We proved a new conditions quaranted wxistence a stable solution .

Keywords

stability, nonlinear autonomous quadratic discrete system, critical case.

RIV year

2010

Released

30.06.2010

Pages from

1

Pages to

23

Pages count

23

BibTex


@article{BUT47499,
  author="Josef {Diblík} and Zdeněk {Šmarda} and Denys {Khusainov} and Irina V. {Grytsay}",
  title="Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case",
  annote="We are study stability of nonlinear autonomous quadratic discrete systems in the critical case. We proved a new conditions quaranted wxistence a stable solution .",
  chapter="47499",
  journal="DISCRETE DYNAMICS IN NATURE AND SOCIETY",
  number="Article ID 53908",
  volume="2010",
  year="2010",
  month="june",
  pages="1--23",
  type="journal article"
}